# SDR SWAA2023082976982

- Difficulty date: July 10, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FWD LWR FLANGE AT STIFFENER #4. CRACK LENGTH : 0.359'<[01] ACCOMPLISHED REPAIR INSTALLATION AT R/H HORIZONTAL STAB RIB #5 STIFFENER #4 PER SRM 55-10-09-2R-5 REPAIR 5;[02] VERIFIED REPAIR INSTALLED AND 100% FASTENERS INSTALLED BY SQUEEZE OUT TIME.
